Spectral representation of solution of cubically nonlinear equation for the Riemann simple wave
Authors: Gusev, V.; Makov, Yu.
Source: Acoustical Physics, Volume 56, Number 5, September 2010 , pp. 626-631(6)
Publisher: MAIK Nauka/Interperiodica
Abstract:For the implicit solution to the cubically nonlinear equation of the Riemann wave (a simple wave equation), its exact explicit Fourier transform is obtained. The latter corresponds to the transformation of the initial sinusoidal profile until the discontinuity formation and, beyond it, to the asymptotic behavior of the same profile at large distances. The significance of the given solutions for the problems with cubic nonlinearity is identical to the significance of the well-known Fubini solution and the limiting version of the Fay solution for conventional nonlinear acoustics.
Document Type: Research article
Publication date: 2010-09-01